# SDR ASAA2022071639076

- Difficulty date: July 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 56,136 hours, 16,452 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL CANCELED ON RESET. GROUNDED - YES. PERFORMED PACK TEMP CTRL BITE IAW B737-800 FIM 21-62 TASK 801. L/H TCV LIGHT LIT FOR PREVIOUS FLIGHT. MULTIPLE VERIFY TESTS OK, FAULTS CLEARED.
